Abstract and Applied Analysis
Volume 2004 (2004), Issue 6, Pages 525-541
Multivalued semilinear neutral functional differential equations with nonconvex-valued right-hand side
1Laboratoire de Mathématiques, Universit de Sidi Bel Abbés, BP 89, Sidi Bel Abbès 22000, Algeria
2Department of Mathematics, University of Ioannina, Ioannina 45110, Greece
Received 3 September 2002
Copyright © 2004 M. Benchohra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We investigate the existence of mild solutions on acompact interval to some classes of semilinear neutral functional
differential inclusions. We will rely on a fixed-point theorem for contraction multivalued maps due to Covitz and Nadler and on
Schaefer's fixed-point theorem combined with lower semicontinuous multivalued operators with decomposable values.